Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Headaches, Dizzines, Hungry, Thirsty, Bad Eyes, and family with diabetes. Should i be worried?

Hi, I am a fourteen year old girl who experiences headaches daily, along with frequent dizziness , neck pain , I am always hungry and thirsty, yet I only weight 100 pounds, I am about 5 2-Oh, and in the past two or so years my vision got 70% worse, and I am officially blind without glasses, I apologise if this information is irrelevent-however, my headaches are not the result of my bad eyes because I recently got new glasses and my heaches havent gotton better. My father and his mother have Type two diabetes , could this be whats wrong with me? I have not seen a doctor about this, should I?
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello.. u can check your blood sugar level to rule out diabetes.. coz headache dizziness hunger thirst n reduction in vision are the symtoms of diabetes.. you can consult a homeopath it would be of great help to you.. god bless..
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor